MathSciNet Relay Station
MathSciNet bibliographic data
MR1951153 (2004a:39036) 39A20 (39A11)
Stević, Stevo On the recursive sequence $x\sb {n+1}=\frac{\alpha+\beta x\sb {n-1}}{1+g(x\sb n)}$. Indian J. Pure Appl. Math. 33 (2002), no. 12, 1767–1774.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement